| Model Number |
V-GO 30 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: three devices were received and evaluated for the complaint of device fell off.Testing performed found that the adhesive was verified to have a moderate amount of adhesion and the strength was acceptable.Due to the used condition of the foam pad, the reported complaint could not be confirmed.
Event or Problem Description
The patient reported that three of their v-go 30s fell off.It was reported that the patient prepped the application area with alcohol wipes and let the skin air dry.The devices were on for 3-6 hours before falling off.The devices were reported to be available for return to the manufacturer for evaluation.